# SDR SIMA1411

- Difficulty date: May 20, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145249
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 3094343
- Part serial: 0061
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3521 - IN FLIGHT CREW LOST CAPTAIN PITCH TRIM CONTROL.  CREW OPS RETURNED AIRCRAFT TO DFW.  MAINTENANCE REPLACED THE CAPTAIN NR 1 PITCH TRIM SWITCH ASSY IAW 27-43-50.  OPS CHECK GOOD IAW AMM 27-40-00.  (M)
